# SDR DALA1317210691

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 51,674 hours, 22,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 266002568
- Condition: Failed
- Location: L4 Door
- Part time: 37,177 hours, 13,734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR WAS OPENED IN THE ARMED POSITION.  THE DOOR ASSIST BOTTLE DISCHARGED AS DESIGNED.  THE SLIDE FAILED TO DEPLOY.  A SERVICABLE SLIDE AND BOTTLE WAS ROBBED AND INSTALLED.  A SERVICABLE SLIDE AND BOTTLE WAS INSTALLED IN SHIP 686, LATER IN THE DAY. (TO 1501)
